# SDR REXA2022021000215

- Difficulty date: December 12, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670322333
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SIDE SEAT TRACK AT STGR 15R BETWEEN FS 379.00 AND FS 485.00 IS
CORRODED.                                                     "
"REPLACED SIDE SEAT RAIL AT 15R BETWEEN FS 379-485 IAW CRJ 900 AMM 53-
00-49-000/400-801-A19.
